# SDR DALA2023040302514

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 3,974 hours, 907 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 BACK RIGHT DOOR (R2) INDICATED OPEN DURING FLIGHT. AFTER LANDING IT WENT AWAY ALL INDICATION NORMAL. CORRECTIVE ACTION: ADJUSTED DOOR SLIDE STRAPS. DOOR OPS AND INDICATION NORMAL. PER A321NEO AMM 52-70. OK FOR SERVICE. (9913090)
